Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Duality theorems for convex functions

Author: R. T. Rockafellar
Journal: Bull. Amer. Math. Soc. 70 (1964), 189-192
MathSciNet review: 0165429
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Eisenberg, Duality in homogeneous programming, Proc. Amer. Math. Soc. 12 (1961), 783-787. MR 129021
  • 2. W. Fenchel, On conjugate convex functions, Canad. J. Math. 1 (1949), 73-77. MR 28365
  • 3. W. Fenchel, Convex cones, sets and functions, multilith lecture notes, Princeton Univ., Princeton, N. J., 1953.
  • 4. A. J. Goldman and A. W. Tucker, Theory of linear programming, pp. 53-98, Annals of Mathematics Studies no. 38, Princeton Univ. Press, Princeton, N. J., 1956. MR 101826
  • 5. Samuel Karlin, Mathematical methods and theory in games, programming, and economics, Dover Publications, Inc., New York, 1992. Vol. I: Matrix games, programming, and mathematical economics; Vol. II: The theory of infinite games; Reprint of the 1959 original. MR 1160778
  • 6. J.-J. Moreau, Fonctions convexes en dualité, Faculté des Sciences de Montpellier, Séminaires de Mathématiques, 1962 (multigraph).
  • 7. J.-J. Moreau, Fonctions convexes duales et points proximaux dans un espace hilbertien, C. R. Acad. Sci. Paris 255 (1962), 2897-2899. MR 144188

Additional Information


American Mathematical Society